Skip to Content

Gabapentin for nervous disorder caused from stroke?

Responses (3)

kaismama 22 Oct 2012

Could you be more clear on what the problems you are having are and is your question would it work for it, or something else?

slugjazz 23 Oct 2012

Problem is the tremors have increased and joint stiffness has begun, been on Gabapentin @ 900mg daily for 3 wks

kaismama 23 Oct 2012

The gabapentin could be the problem. It can cause both tremors and joint stiffness. Have you see your doc about it?

slugjazz 23 Oct 2012

thanks, i was under impression that it was to relieve the tremors, not increase. Doc was advised today

Anonymous 23 Oct 2012

Hello slugjazz. Yes. Gabapentin is perscribed off label to help prevent various forms of anxiety, along with its physical aspects. Regards pledge

pickles503 24 Oct 2012

Maybe you need to increase your dosage of Gabapentin. I take an extremely high amount of Gabapentin and I want you to know I don't think it's a good idea to increase it very much more, unless you have more pain. Talk to you doc, Another thought is to add a supplemental medication. I take Klonopin and lamictal. I surely take Gabapentin and have found it to be a wonder medication. Do you think it's bad for you? Talk to your doc.
God bless you.
Anna

slugjazz 24 Oct 2012

thanks, still very uncertain of these side effects, especially after the increase. Above all, differences of opinions. Could be the different meds, Baclofen, Citylophram and the Gabapentin ??? still waitin for the call...

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions